# SDR COMA0360447

- Difficulty date: October 2, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 18,495 hours, 16,929 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Part number: 16144101
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5319 GEAR DISAGREE WARNING WITH STEERING INOP AND WOW INPUT MESSAGE.  FOUND NLG TORQUE LINKS DISCONNECTED.  RECONNECTED TORQUE LINKS AND TAXI OPS CHECK, NO DEFECTS NOTED.
